About this Journal Submit a Manuscript Table of Contents

Citations to this Journal [4 citations: 4 articles]

Articles published in Journal of Ecosystems have been cited 4 times. The following is a list of the 4 articles that have cited the articles published in Journal of Ecosystems.

  • Samuel L.O. Quin, Rebekka R.E. Artz, Andrew M. Coupar, Nick A. Littlewood, and Sarah J. Woodin, “Restoration of upland heath from a graminoid- to a Calluna vulgaris-dominated community provides a carbon benefit,” Agriculture, Ecosystems & Environment, vol. 185, pp. 133–143, 2014. View at Publisher · View at Google Scholar
  • Shatrughan Singh, Sudarshan Dutta, and Shreeram Inamdar, “Land application of poultry manure and its influence on spectrofluorometric characteristics of dissolved organic matter,” Agriculture, Ecosystems & Environment, 2014. View at Publisher · View at Google Scholar
  • Shatrughan Singh, Myron Mitchell, and Patrick McHale, “Seasonal pattern of dissolved organic matter (DOM) in watershed sources: in fluence of hydrologic flow paths and autumn leaf fall,” Biogeochemistry, vol. 118, no. 1-3, pp. 321–337, 2014. View at Publisher · View at Google Scholar
  • David Menier, Bernard Pierson, Aicha Chalabi, King King Ting, and Manuel Pubellier, “Morphological indicators of structural control, relative sea-level fluctuations and platform drowning on Present-Day and Miocene carbonate platforms,” Marine and Petroleum Geology, 2014. View at Publisher · View at Google Scholar